Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On absorbing extensions


Author: Klaus Thomsen
Journal: Proc. Amer. Math. Soc. 129 (2001), 1409-1417
MSC (2000): Primary 46L80, 19K35
Published electronically: October 25, 2000
MathSciNet review: 1814167
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Building on the work of Kasparov we show that there always exists a trivial absorbing extension of $A$ by $B \otimes \mathcal K$, provided only that $A$ and $B$ are separable. If $A$ is unital there is a unital trivial extension which is unitally absorbing.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L80, 19K35

Retrieve articles in all journals with MSC (2000): 46L80, 19K35


Additional Information

Klaus Thomsen
Affiliation: Institut for matematiske fag, Ny Munkegade, 8000 Aarhus C, Denmark
Email: matkt@imf.au.dk

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05936-0
PII: S 0002-9939(00)05936-0
Received by editor(s): August 11, 1999
Published electronically: October 25, 2000
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society